# SDR REXA2014101101049

- Difficulty date: October 11, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- Engine: Ge CF348C5
- System (JASC): 7130 · Engine Fireseals
- Part: Fireshield
- Condition: Peeling
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RIGHT ENG LOWER FWD CORE COWL FIRE SHIELD PEELING UP, TYPICAL LOCATION.  REPAIRED RT ENG LOWER FWD CORE COWL IAW EO R54090.
